Stabilization of the solution to the identification problem of the source function for a one-dimensional parabolic equation

Описание

Тип публикации: статья из журнала

Год издания: 2009

Идентификатор DOI: 10.1134/S1064562409010207

Ключевые слова: Cauchy data, Cauchy problems, Dirichlet, Global solvability, Identification problem, Neumann condition, One-dimensional parabolic equation, Smooth bounded functions, Source functions, Spatial variables, Sufficient conditions, Time variable, Partial differential equations, Stabilization

Ссылки на полный текст

Издание

Журнал: DOKLADY MATHEMATICS

Выпуск журнала: Vol. 79, Is. 1

Номера страниц: 70-72

ISSN журнала: 10645624

Место издания: NEW YORK

Издатель: MAIK NAUKA/INTERPERIODICA/SPRINGER

Авторы

  • Afinogenova O.A. (Siberian Federal University)
  • Belov Yu.Ya. (Siberian Federal University)
  • Frolenkov I.V. (Siberian Federal University)

Вхождение в базы данных